Realization algorithms for expansions in generalized orthonormal basis functions

PSC Heuberger, Z Szabo, TJ de Hoog, PMJ van den Hof, J Bokor

    Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientific

    Original languageUndefined/Unknown
    Title of host publication14th world congress of IFAC, July 1999
    Place of Publications.l.
    PublisherIFAC
    Pages385-390
    Number of pages6
    ISBN (Print)0-08-043248-4
    Publication statusPublished - 1999
    EventInternational conference on environmental concerns and emerging abatement technologies 1999 - s.l.
    Duration: 1 Jul 1999 → …

    Publication series

    Name
    PublisherIFAC

    Conference

    ConferenceInternational conference on environmental concerns and emerging abatement technologies 1999
    Period1/07/99 → …

    Keywords

    • ZX Int.klas.verslagjaar < 2002

    Cite this

    Heuberger, PSC., Szabo, Z., de Hoog, TJ., van den Hof, PMJ., & Bokor, J. (1999). Realization algorithms for expansions in generalized orthonormal basis functions. In 14th world congress of IFAC, July 1999 (pp. 385-390). IFAC.